# SDR GTIA20130417652

- Difficulty date: April 17, 2013
- Submitted: April 22, 2013
- Operation: Air carrier
- Aircraft: N604NK
- Make and model: Airbus A320-232
- Aircraft serial: 4431
- Aircraft time: 10,624 hours, 4,940 cycles
- System (JASC): 3520 · Passenger Oxygen System
- Part: Oxygen Mask
- Part number: 14C15R215460100
- Condition: Unwanted Deploy
- Location: Cabin
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

PSU 11 ABC MASKS FELL OUT.  REPACKED O2 MASK ASSY AT 11ABC IAW ACFT MM.  PERFEORMED O2 MASK DROP CHECK.  OPS CHECKED GOOD.
